# SDR AALA2020032549004

- Difficulty date: March 22, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 8,752 hours, 3,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY POWER SUPPY UNIT (EPSU) TEST FAULTED BATTERY 15WL. REPLACED POSITION 15WL BATTERY, PERFORMED RETEST AND OPERATIONAL CHECK GOOD PER AMM 33-51-38.
